# SDR AALA202311107780

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N439AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10623
- Aircraft time: 7,969 hours, 2,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR PRESSURE FOUND TO BE LOW. SERVICED R1 DOOR.
